# SDR AALA201509019006

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 41,464 hours, 24,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2854
- Condition: Defective
- Location: Cabin
- Part time: 41,464 hours, 24,915 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, EMER LIGHTS SYS FAILS BITE TEST ON WEEKLY CHECK.  FOUND EPSU WL11 DEFECTIVE, R & R.  OPERATIONS CHECKED EPSU WL11 IAW AMM 33-51-38-401.
